# SDR CALA0300505

- Difficulty date: August 29, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH AND .5000 INCH CRACK IN AFT BAGGAGE BIN FLOOR PANEL 1536X AT STA 794.5-807. A DOUBLER WAS INSTALLED AT EACH CRACK LOCATION IAW SRM 53-30-53.
